Mental Health Channel
Topics & Medications
Quicklinks
Related Channels

Norpramin Withdrawal

Norpramin® (desipramine hydrochloride) and other antidepressants are known to cause withdrawal symptoms in people who quickly stop taking their medicine.
 

Norpramin Withdrawal Symptoms

Norpramin withdrawal symptoms can include, but are not limited to:
 
  • Nausea
  • Headaches
  • Malaise (a general ill feeling).
     
In most people, these Norpramin withdrawal symptoms improve with time, without the need for any treatment.
 

Limiting Norpramin Withdrawal

If you are going to be taken off of Norpramin, your healthcare provider may decide to wean you off slowly to minimize the risks of developing withdrawals from Norpramin. If withdrawal symptoms do occur, your healthcare provider may return you to your previous Norpramin dosage and then wean you off even more slowly.
9 Rising Hollywood Stars Who Struggle With Depression

Norpramin (Desipramine)

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.